Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depressing ADs

Posted by ksvt on September 25, 2000, at 18:51:40

In reply to Re: Depressing ADs Hattree, posted by Racer on September 24, 2000, at 0:06:56

> Ah! Yes, that sounds famiiar. Have you and your doctor talked about combining medications? This time around, the doctor I was seeing was so incompetant that it took over a year to get it right, but as soon as another doctor added a tiny amount of a second drug, the sun came out, birds started to sing, choirs of angels --- Well, allright, maybe that didn't happen, but I felt better within a week or so.
>
> For what it's worth, I felt much worse before the second drug was added. On top of the depression itself, I had the 'shame' of being a 'bad patient', so screwed up that even drugs woudln't help me, and all that. I know, now, that that was the depression making me see everyhting through it's grey colored spectacles, but it was very real and disheartening at the time.
>
> As for why you feel so much better when going off those drugs, could it be the relief from the side effects? (For me, lethargy is a big side effect of all these drugs, so going off them I suddenly have a ton of energy...)
>
> Good luck to you, and best wishes.

Hattree - I felt something of a euphoria when I took myself off (at different times) effexor and luvox and also prozac I think. I never took myself off any drug because I didn't think I needed it, but because I didn't think it was working or I couldn't stand the side effects. Because i was pretty depressed, it was great to feel that euphoria for a few days, but horrible when the depression came back. I don't recall ever feeling more depressed after I started a drug (other than feeling lousy about having to start a new drug), but I do know that I needed to start low and slow, because I wasn't good about putting up with side effects. I've been on wellbutrin for a few years now. I quit this too not long after I started it, but I had the sense to put myself back on it. It took a pretty long time before I felt any confidence that my response was positive and somewhat lasting. Maybe you need to give one of these drugs a longer try. ksvt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[45278]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ksvt thread:45058
URL: http://www.dr-bob.org/babble/20000905/msgs/45278.html